# SDR DHL2002807526

- Difficulty date: March 23, 2002
- Submitted: April 14, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1128 AFT ACCY COMP. INTERIOR - BATHTUB FITTING CRACKED 2" @ STA. 1690-1700 , L26RCORR: REMOVED CRACKED FITTING IAW SRM 51-1-20D PG. 21 CLEANED , TREATED AND PRIMED AREA IAW SRM 51-1-8B . INSTALLED NEW FITTING IAW SRM 51-1-20D PG.9
